I was taking tekturna, monopril and hydrochlorthyozide with no side effects - my doctor switched me to valturna hct and I immediately got a very severe gout attack my research indicates the valsartan in the valturna may be the cause - am I right?
22 Dec 2009
Actually the aliskiren can cause gout as a side effect.
Genitourinary side effects reported for the aliskiren component have included elevated uric acid (0.4%), gout (0.2%), and renal stones (0.2%). Genitourinary side effects reported for the valsartan component have included impotence.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on Tekturna-HCT and Atenolol for Blood Pressure, along with Uloric and Colchine for Gout. I understand that Niaspan can be an issue for ...
1 answer • 10 Mar 2010
My husband drinks about 2 bottles Red Heart Rum with coke on a weekend, and I want to know if it can causes gout? He struggles constantly with gout.
5 answers • 12 Sep 2012
Yes I do use Indomethacin for my gout but my side effect is when I urinate it's a really long and difficult process. Seriously you'd think ...
2 answers • 23 Mar 2013
1 answer • 8 Dec 2013
Or should I suspend taking the Allopurinol(my daily maintenancew drug) when I have an acute attack and begin taking Indomethacin?
1 answer • 18 May 2015